# SDR SWAA2023060143257

- Difficulty date: April 29, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 37,902 hours, 23,158 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231DF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] DUE TO EXTENT OF DAMAGE FABRICATED NEW 231DF FLOOR PANEL FROM BMS4-23 TYPE 2 LOT#1525675-1; LOCATED AND INSTALLED ALL INSERTS USING BMS5-107 LOT#AK2KP8383K-1 THEN CURED USING HEAT LAMP AND THERMOMETER ATS2209 CAL DUE DATE 10/2023; APPLIED TAPE AND PART MARKED PANEL IAW SRM 53-00-50-2R-0 PARA 1A(NOTE) AND BOEING DWG 143A5810-513.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-0.;[03] VERIFIED CORRECTIVE ACTION #1;[04] ATTACHED CURE SHEET TO THIS FAULT RECORD.;[05] VERIFIED CURE SHEET
